Share this:
medinekoo
@medinekoo

Posts: 1
Joined: Sep 10, 2018

Lisinopril Prescription

Posted by @medinekoo, Mon, Sep 10 11:17am

Hi All,

I have been taking lisinopril for almost three years. Recently, I have moved to a new state and I need to see a new doctor to prescribe me the medicine again. My previous doctor was a cardiologist. I wanted to see if I need to visit a cardiologist again or a general doctor can prescribe me the med?

Thanks,

REPLY

You should be able to have it filled by a general Dr. Most of my heart medication are filled this way. Maybe some states are different. Hope this helped.

Lisinopril is an antihypertensive medication that works through the kidneys and its hormones. It's a well known, common medication that is prescribed by medical professionals who are licensed to prescribe medications. Will you have the chance to discuss it with your new doctor and get the doctor's explanation of how Lisinopril will be of benefit to you?

@robpuckett

I've been taking Lisinopril (generic) for 9 years. Recently my pharmacy filled my prescription with a new generic, and 5 days later I had a really bad rash around my waist and on my left shoulder and left leg. I stopped taking the new generic and the rash went away. I'm wondering if this was a coindesidentce.
Has anyone else had a reaction to Lisinopril like this?

Jump to this post

Recently had what they think is Lisinopril allergy. In ER with angioedema. Took Lisinopril for over 10 years. Trying to taper from steroids now. Any advise for me? Anyone been through this? Diabetic so blood sugar and blood pressure elevated. How long before I will feel normal again? Thanks.

I've been taking Lisinopril (generic) for 9 years. Recently my pharmacy filled my prescription with a new generic, and 5 days later I had a really bad rash around my waist and on my left shoulder and left leg. I stopped taking the new generic and the rash went away. I'm wondering if this was a coindesidentce.
Has anyone else had a reaction to Lisinopril like this?

Hi @robpuckett and @anttee,

You may notice that I moved your discussion and combined it with this existing discussion on Lisinopril. I did this as I thought it would be beneficial for you to meet a few other members talking about this medication.
If you click on VIEW & REPLY in your email notification, you will see the whole discussion and can join in, meet, and participate with other members talking about their or their loved ones' experiences.

Unfortunately, ACE inhibitors seem to be a common cause of drug-induced angioedema, Here's some more information about common reactions and side effects of lisiniprol: https://www.medscape.com/viewarticle/443226_2

@kanaazpereira

Hi @robpuckett and @anttee,

You may notice that I moved your discussion and combined it with this existing discussion on Lisinopril. I did this as I thought it would be beneficial for you to meet a few other members talking about this medication.
If you click on VIEW & REPLY in your email notification, you will see the whole discussion and can join in, meet, and participate with other members talking about their or their loved ones' experiences.

Unfortunately, ACE inhibitors seem to be a common cause of drug-induced angioedema, Here's some more information about common reactions and side effects of lisiniprol: https://www.medscape.com/viewarticle/443226_2

Jump to this post

There's a lot of loose talk about ACE Inhibitors causing angioedema. I got interested in this side of the issue after 10 years of Lisinopril medication without incident. I have several acquaintances who have been similarly free of angioedema consequences of ACE inhibitors.

Here's a quote from a respected case study: "Angiotensin-converting enzyme inhibitors are the leading cause of drug induced angioedema. Angiotensin-converting enzyme inhibitors induced angioedema is a class effect that can affect between 0.1% and 0.5% of patients taking the drug." [https://casesjournal.biomedcentral.com/articles/10.4076/1757-1626-2-7181]

Some people read only the first sentence and see "leading cause of drug induced angioedema." But that consequence is rare, and the "leading cause of angioedema" amounts to no more than 0,5% of patients taking Lisinopril or another ACE inhibitor. That's one-half of one percent or one in 200 cases and may be as low as one in 1,000 cases (0.1% of cases).

When I started on Lisinopril, my nephrologist noted that I had swollen ankles and told me this condition probably was attributable to another medication — a calcium-channel blocker. Shortly, she took me off that medication, and the edema in my ankles disappeared, although I have been on Lisinopril ever since. I am not one of the rare cases of angioedema caused by an ACE inhibitor. Perhaps you are. I hope you get the right answer soon and get the problem behind you.

Please login or register to post a reply.